Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hyperthyroidism And Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...Treatment in HIV+ Women: Efficacy, Side Effects, and Drug Interactions Gynecological Issues in HIV+ Women Pregnancy and HIV In Conclusion A Look at the Numbers Over 25 years have passed since the first diagnosis of AIDS in America.While there were a handful of women among the first cases, AIDS was thought toprimarily affect gay men. However, as the years passed, women have emerged asanother group hard hit by the AIDS...
Ask the Experts

Swollen eyes -at the end of my rope

Around the time I seroconverted I began waking up every single morning with severely swollen under-eyes. This has continued now for almost 2 years, I began HIV treatment 4 months ago (truvada and isentress) and the problem has yet to correct itself....
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...seeing an ophthalmologist and then an allergist if no help from the eye doctor. Those complaints are not often seen due to simply HIV infection or your HIV regimen so suspect some other condition is present. KH Read more »

Why Am I Hot All The Time ?

I am hot (temperature hot, not looks hot) all of the time. Is it possible that when the virus replicates in my body that it releases heat as part of the process and makes me warm? Could my meds (Isentress, Truvada) be making me hot?
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...Your HIV meds rarely are associated with sensations of overheating-that is also rare for most patients with HIV who are doing well on Read more »

HIV + WITH UNDER-ACTIVE THYROID & HYPOGLYCEMIA

I HAVE SEARCHED TO FIND WAYS TO BOOST MY ENERGY LEVEL DEALING WITH ALL 3 OF THESE ISSUES COULD U HELP ME PLEASE & THANKS
Judith Feinberg, M.D.

Response from Judith Feinberg, M.D.

University of Cincinnati, College of Medicine
...very much information to go on, but the places to start are with thyroid hormone replacement and combination medications for HIV. Because the word got cut off, I don't know what kind of "hypo" you're referring to. I hope you are getting... Read more »

Weight loss

Dr Henry,I have been on Combvir and Sustivia for the last 3.6 years. Three month ago my Cd4 count was 300 and VL was undetected. My next lab appointmnet is almost after a month.Just recently, the last 2 months, I have lost about 10 pounds. Except...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
...The AZT in Combivir can result in loss of body fat in some patients. Non-HIV conditions (such as hyperthyroidism, diabetes, depression, gut infections and many others) can cause weight loss so an evaluation Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
U.S. Centers for Disease Control and Prevention

HIV/AIDS Among Hispanics/Latinos

...Subpopulation Estimates from the HIV Incidence Surveillance System -- United States, 2006. MMWR . 2008; 57(36):985-989. HIV and AIDS Diagnoses 4 and Deaths At some point in life, 1 in 36 Hispanic/Latino men will be diagnosed with... Read more »
The Body

Coping With an HIV/AIDS Diagnosis

...just celebrate my life and beat it. That was my choice." Click here to read or listen to how other people disclosed their HIV status. D'Jaun Black Diagnosed in 2004 "Being HIV positive has been the greatest adventure I've ever... Read more »
Connect With Others

NATURAL SOLUTION FOR NIGHT SWEATING

Posted by contractor, 6 Replies
...osteomyelitis (inflammation within the bones), and abscesses all may result in night sweats. Night sweats are also a symptom of AIDS virus (HIV) infection. 4. Cancers - Night sweats are an early symptom of some cancers. The most common type of... Read more »

NIGHT SWEATING - NATURAL TRETAMENT - FREE TRIAL

Posted by contractor, 1 Reply
...osteomyelitis (inflammation within the bones), and abscesses all may result in night sweats. Night sweats are also a symptom of AIDS virus (HIV) infection. 4. Cancers - Night sweats are an early symptom of some cancers. The most common type of... Read more »

hyperthyroidism and PI's

Posted by lis
hey everyone, i've been pos since 86, started med in 2002, went through a couple different regiems, and now find myself on 2 PI's along with epivir and veread for the last year. my question .. has anyone else experianced hyperthyroid issues from... Read more »

Workplace issues and HIV/AIDS

Posted by ScotCharles
...http://www.thebody.com/workplace.html Check out this link for workplace issues with HIV/AIDS. It is very thorough. Read more »